MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in process.
 
Event or Problem Description
The customer observed falsely depressed thyroid stimulating hormone (tsh) while using architect tsh reagents.The customer uses normal range 0.35 to 4.94 uiu/ml.The following data was provided for the same patient.Specimen 1 (drawn 3 hours after administration of thyradin); initial (sid (b)(6), tested (b)(6) 2018) 17.01 uiu/ml; repeat (sid (b)(6), tested (b)(6) "20018") 26.71 uiu/ml.Specimen 2 (drawn before administration of thyradin); initial (sid (b)(6), tested (b)(6) 2018) 26.42 uiu/ml; repeat (sid (b)(6), tested (b)(6) 2018) 22.15 uiu/ml.The customer stated the values from (b)(6) 2018 tests are correct.The patient was diagnosed with hashimoto disease (hypothyroidism) and was taking thyradin medication.No change to medication was reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a complaint text review, a search for similar complaints, device history review, instrument log review, labeling review, and accuracy testing.The product was not returned.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Log review did not identify any issues that contributed to the customer issue.Labeling was reviewed and found to be adequate.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7847234
Report Number3005094123-2018-00044
Device Sequence Number19216475
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2019
Device Catalogue Number07K62-35
Device Lot Number82312UI00
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-01 SN (B)(4).; LN 03M74-01 SN (B)(4).